# SDR VNAA20241103003

- Difficulty date: October 16, 2024
- Submitted: November 3, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: CC670340953S
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR PANEL SUPPORT ANGLE UPPER FACE AT FS280.00 BTW RBL 9.00 AND LBL 9.00.   CORROSION ON FLOOR PANEL SUPPORT ANGLE UPPER FACE AT FS280.00 BTW RBL 9.00 AND LBL 9.00 WAS REMOVED PER CRJ/900 SRM 51-21-06-001-001-A01 AND WAS EVALUATED IS OUT LIMITS PER CRJ/900 SRM 53-21-43-101-001-A03  THEREFORE WAS REPLACED PER CRJ-900 SRM 51-42-06-001-001-A01 AND CRJ-900 
SRM 51-42-21-001-001-A01.
